# SDR 07FDEA00611

- Difficulty date: February 27, 2007
- Submitted: March 2, 2007
- Operation: Air carrier
- Aircraft: N586FE
- Make and model: Doug MD-11
- Aircraft serial: 48487
- Aircraft time: 53,125 hours, 11,162 cycles
- System (JASC): 2821 · Aircraft Fuel Filter/Strainer
- Part: Relay
- Part number: HDA3F011
- Condition: Burned
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELECTRICAL ARCING AT NR 1 EPC BAY LT TOP SIDE RELAY R2-53, R2-57, R2-102 AND R2-252 AFFECTED.  REMOVED AND REPLACED 4  RELAYS R2-53, R2-57, R2-102 AND R2-252 AS PER STANDARD WIRING PRACTICES MANUAL.  WIRINGS SPLICE REPAIRED AS PER STANDARD WIRING PRACTICES MANUAL.  WIRINGS CONTINUITY CHECKED AS PER WDM 28-22-01, WDM 28-22-02, WDM 28-22-04 AND WDM 28-22-05, FOUND SATISFACTORY BOOST PUMPS.  OPS CHECK CARRIED OUT AS PER AMM 28-22-01-5, FOUND SATIS.
